I am currently on invega sustenna and cannot ejaculate any sperm when I orgasm. How do i make sperm while taking invega sustenna? Would switching to abilify solve this issue?
please i need to know this
bump i guess???
also does abilify give flat affect?
Meds affect us all differently so it’s impossible for anyone here to accurately predict how your body would respond.
I would strongly suggest talking to your prescriber about this problem before changing anything about your meds.
i guess all im looking for is personal experience stories
Different people react differently to every med. invega is known to cause this side effect in some people. Switching to a new med may help, but you may have to wait until you’re more stable. When I was psychotic, I wanted to lower my meds due to excessive sleepiness. But my doc made me wait until I was stable for six months and I’m glad she did.
I have never tried this combination personally but other people have said adding abilify helps with this issue. I personally found that taking omega 3s for along period of time while on Invega restored my libido.
just knowing people’s success stories about this would be a good thing
Adding abilify to the invega sustenna can restore it according to what I’ve read and others have said.
how about abilify only? probably the side effects would be even less?
How long have you been on invega? It might come back after your body get used to it.
almost 2 months in, will try to change medication to fix that but i gotta know which allow me to function normally
Abilify is alright.
But when I was on 15mg I felt dead. Idk maybe it would have been the same on the other antipsychotics too.
I’m now on 5mg abilify and I still feel like my brain is in a plastic bag
how about the sexual side effect? can you actually cum liquid sperm on it?
When I first go on abilify I always get Hyped up sexually but then it tends to fizzle out.
I’m not sure tbh, it’s hard to tell because I have other reasons why I’m not into sex.
I’m a female
thats good to read, any other inputs?
anything else please?
I take risperidone and had no ejaculation. But I added Abilify and my ejaculation came back. But the problem with Abilify for me is that it decreases sex drive. So even when I’m intimate with my girlfriend it’s boring compared to risperidone. So Abilify gave me my ejaculation back but the sex is just boring.
I take invega trinza. Have been on it for 8 years. It does lower your libido and sperm becomes watery. Like others have said sometimes your prolactin levels might be elevated which can cause low libido. Supplementing with abilify can restore libido. I don’t take abilify because it makes me super restless. My body got used to the medication. I don’t have as strong libido as I used to have before I was medicated, but I don’t really have to many issues with libido. Check with your pdoc and get your prolactin levels checked.